RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 133, Number 2  


15th International Conference on Nonlinear Evolution Equations and Dynamical Systems
147
Solvable Three-Body Problem and Painlevé Conjectures
F. Calogero
149
Movable Singularities of Solutions of Difference Equations in Relation to Solvability and a Study of a Superstable Fixed Point
O. Costin, M. Kruskal
160
A New Integrable Equation with Peakon Solutions
A. Degasperis, D. D. Holm, A. Hone
170
Initial-Boundary Value Problems for Linear and Soliton PDEs
A. Degasperis, S. V. Manakov, P. M. Santini
184
Separation of Variables in a Nonlinear Wave Equation with a Variable Wave Speed
P. G. Estevez, C. Qu
202
Integrable Systems and Rank-One Conditions for Rectangular Matrices
M. M. Gekhtman, A. Kasman
211
Zakharov–Shabat Spectral Transform on the Half-Line
F. Geniet, G. Leon
218
Integrable Quasilinear Equations
R. Hernandez Heredero
233
Quasiconformal Mappings and Solutions of the Dispersionless KP Hierarchy
B. G. Konopelchenko, L. Martínez Alonso, E. Medina
247
Inverse Spectral Transform for the $q$-Deformed Volterra Equation
S. Lombardo
259
Bilinear Representations of Integrable Equations
I. Loris
270
Compatible Dubrovin–Novikov Hamiltonian Operators, Lie Derivative, and Integrable Systems of Hydrodynamic Type
O. I. Mokhov
279
Prolongations of Vector Fields and the Invariants-by-Derivation Property
C. Muriel, J. L. Romero
289
A Laplace Ladder of Discrete Laplace Equations
M. Nieszposki
301
The Bi-Hamiltonian Theory of the Harry Dym Equation
M. Pedroni, V. Sciacca, J. P. Zubelli
311
Well-Posed Boundary Value Problems for Integrable Evolution Equations on a Finite Interval
B. Pelloni
327
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019